Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Perturbations of nonlinear differential equations

Authors: R. E. Fennell and T. G. Proctor
Journal: Trans. Amer. Math. Soc. 185 (1973), 401-411
MSC: Primary 34D10
MathSciNet review: 0361309
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Scalar and vector comparison techniques are used to study the comparative asymptotic behavior of the systems (1) $ x' = f(t,x)$ and (2) $ y' = f(t,y) + g(t,y)$. Conditions are given which allow bounds for the solutions of (2) to be obtained assuming a knowledge of the solutions of (1) and which guarantee the generalized asymptotic equivalence of (1) and (2). Examples are given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34D10

Retrieve articles in all journals with MSC: 34D10

Additional Information

Keywords: Asymptotic behavior, perturbed nonlinear differential equations, bounds, comparison theorems, generalized asymptotic equivalence
Article copyright: © Copyright 1973 American Mathematical Society